# SDR VNAA202404160013

- Difficulty date: February 26, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: BA690393111
- Part serial: NA
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING/FUSELAGE FAIRING, RH (PANEL 196DR) SUPPORT CHANNEL HAS A 1.33" CRACK, 7.4" FROM FWD END OF CHANNEL. PN:BA690-39311-1.
